Alert archive / New York / Flood Watches in 2026
Flood Watch 1, NWS Buffalo, NY
NWS Buffalo, NY issued this flood watch at Mar 10, 2026, 1:53 AM EDT for Jefferson County, Lewis County, New York. It took effect at Mar 11, 2026, 8:00 AM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2026, 1:53 AM EDT (05:53 UTC)
- In effect from
- Mar 11, 2026, 8:00 AM EDT
- Expired
- Mar 12, 2026, 5:00 PM EDT
- In force
- 33 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 5.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3133 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745
WGUS61 KBUF 100553
FFABUF
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Buffalo NY
153 AM EDT Tue Mar 10 2026
NYZ007-008-102000-
/O.NEW.KBUF.FA.A.0001.260311T1200Z-260312T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
153 AM EDT Tue Mar 10 2026
...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
AFTERNOON...
* WHAT...Flooding caused by rain and snowmelt is possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson and Lewis.
* WHEN...From Wednesday morning through Thursday afternoon.
* IMPACTS...Excessive runoff from snowmelt and rainfall may result
in flooding of rivers, creeks, streams, and other low-lying and
flood-prone locations. Ice jams will also be possible in areas
where significant ice remains.
* ADDITIONAL DETAILS...
- Between an inch and an inch and a half of rain is expected
Wednesday through Wednesday night. This combined with warm
weather will result in snow melt, with a deep snow pack in
place across the Black River basin. This will cause rises on
the Black River, Moose River, Independence River, and Beaver
River as well as other tributaries. There is a risk of
flooding due to high flows or ice jams.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
TMA6 follow-up statements
863
WGUS61 KBUF 101730
FFABUF
Flood Watch
National Weather Service Buffalo NY
130 PM EDT Tue Mar 10 2026
NYZ007-008-110700-
/O.CON.KBUF.FA.A.0001.260311T1200Z-260312T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
130 PM EDT Tue Mar 10 2026
...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON...
* WHAT...Flooding caused by rain and snowmelt continues to be
possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson and Lewis.
* WHEN...From Wednesday morning through Thursday afternoon.
* IMPACTS...Excessive runoff from snowmelt and rainfall may result
in flooding of rivers, creeks, streams, and other low-lying and
flood-prone locations. Ice jams will also be possible in areas
where significant ice remains.
* ADDITIONAL DETAILS...
- Between an inch and an inch and a half of rain is expected
Wednesday through Wednesday night. This combined with warm
weather will result in snow melt, with a deep snow pack in
place across the Black River basin. This will cause rises on
the Black River, Moose River, Independence River, and Beaver
River as well as other tributaries. There is a risk of
flooding due to high flows or ice jams.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Hitchcock324
WGUS61 KBUF 110458
FFABUF
Flood Watch
National Weather Service Buffalo NY
1258 AM EDT Wed Mar 11 2026
NYZ007-008-111800-
/O.CON.KBUF.FA.A.0001.260311T1200Z-260312T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
1258 AM EDT Wed Mar 11 2026
...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
THURSDAY AFTERNOON...
* WHAT...Flooding caused by rain and snowmelt continues to be
possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson and Lewis.
* WHEN...From 8 AM EDT this morning through Thursday afternoon.
* IMPACTS...Excessive runoff from snowmelt and rainfall may result
in flooding of rivers, creeks, streams, and other low-lying and
flood-prone locations. Ice jams will also be possible in areas
where significant ice remains.
* ADDITIONAL DETAILS...
- Between an inch and an inch and a half of rain is expected
today through tonight. This combined with warm weather will
result in snow melt, with a deep snow pack in place across
the Black River basin. This will cause rises on the Black
River, Moose River, Independence River, and Beaver River as
well as other tributaries. There is a risk of flooding due to
high flows or ice jams.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
TMA310
WGUS61 KBUF 111811
FFABUF
Flood Watch
National Weather Service Buffalo NY
211 PM EDT Wed Mar 11 2026
NYZ007-008-120700-
/O.CON.KBUF.FA.A.0001.000000T0000Z-260312T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
211 PM EDT Wed Mar 11 2026
...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...
* WHAT...Flooding caused by rain and snowmelt continues to be
possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson and Lewis.
* WHEN...Through Thursday afternoon.
* IMPACTS...Excessive runoff from snowmelt and rainfall may result
in flooding of rivers, creeks, streams, and other low-lying and
flood-prone locations. Ice jams will also be possible in areas
where significant ice remains.
* ADDITIONAL DETAILS...
- Between an inch and an inch and a half of rain is expected
from last night through tonight. This combined with warm
weather will result in snow melt, with a deep snow pack in
place across the Black River basin. This will cause rises on
the Black River, Moose River, Independence River, and Beaver
River as well as other tributaries. There is a risk of
flooding due to high flows or ice jams.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Hitchcock100
WGUS61 KBUF 120626
FFABUF
Flood Watch
National Weather Service Buffalo NY
226 AM EDT Thu Mar 12 2026
NYZ007-008-122100-
/O.CON.KBUF.FA.A.0001.000000T0000Z-260312T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
226 AM EDT Thu Mar 12 2026
...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...
* WHAT...Flooding caused by rain and snowmelt continues to be
possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson and Lewis.
* WHEN...Through this afternoon.
* IMPACTS...Excessive runoff from snowmelt and rainfall may result
in flooding of rivers, creeks, streams, and other low-lying and
flood-prone locations. Ice jams will also be possible in areas
where significant ice remains.
* ADDITIONAL DETAILS...
- Rainfall amounts of three quarters of an inch to an inch and
a half were observed over the last 24 hours. Additional rain
amounts of less than a tenth of an inch are expected this
morning. Warmer weather over the last few days has resulted
in snow melt, with a deep snow pack in place across the Black
River basin. This will continue to cause rises on the Black
River, Moose River, Independence River, and Beaver River as
well as other tributaries. There is a risk of flooding due to
high flows or ice jams.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
HSK110
WGUS61 KBUF 121747
FFABUF
Flood Watch
National Weather Service Buffalo NY
147 PM EDT Thu Mar 12 2026
NYZ007-008-122100-
/O.CON.KBUF.FA.A.0001.000000T0000Z-260312T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
147 PM EDT Thu Mar 12 2026
...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
* WHAT...Flooding caused by rain and snowmelt continues to be
possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson and Lewis.
* WHEN...Until 5 PM EDT this afternoon.
* IMPACTS...Excessive runoff from snowmelt and rainfall may result
in flooding of rivers, creeks, streams, and other low-lying and
flood-prone locations. Ice jams will also be possible in areas
where significant ice remains.
* ADDITIONAL DETAILS...
- Rainfall amounts of three quarters of an inch to an inch and
a half were observed over the last 36 hours. Warmer weather
over the last few days has resulted in snow melt, with a deep
snow pack in place across the Black River basin. This will
continue to cause rises on the Black River, Moose River,
Independence River, and Beaver River as well as other
tributaries. There is a risk of flooding due to high flows or
ice jams.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Hitchcock220 WGUS61 KBUF 122115 FFABUF Flood Watch National Weather Service Buffalo NY 515 PM EDT Thu Mar 12 2026 NYZ007-008-122215- /O.EXP.KBUF.FA.A.0001.000000T0000Z-260312T2100Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Lewis- Including the cities of Watertown and Lowville 515 PM EDT Thu Mar 12 2026 ...FLOOD WATCH HAS EXPIRED... The Flood Watch has expired for a portion of central New York, including the following counties, Jefferson and Lewis. A Flood Warning remains in effect for the Black River at Watertown. $$ JJR
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Mar 9, 7:46 PM EDT, 6 hours 7 minutes earlier. Its key messages:
- 1) Windy today, especially northeast of Lake Erie. Well above average temperatures continue, with sunshine today giving way to a few showers Tuesday. 2) Snowmelt from mild temperatures, along with widespread rainfall mid-week will bring the potential for flooding, especially near the Tug Hill and the Black River Basin late in the week through the weekend. 3) A pair of frontal boundaries will bring rain showers and a few thunderstorms to the region Tuesday through Wednesday. 4) An active weather pattern is expected late in the week through the weekend with a roller coaster of temperatures and chances for rain and snow.
Area forecast discussion, Mar 9, 7:46 PM EDT, 6 hours 7 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
746 PM EDT Mon Mar 9 2026
.WHAT HAS CHANGED...
Minor changes to the forecast with this update.
&&
.KEY MESSAGES...
1) Windy today, especially northeast of Lake Erie. Well above
average temperatures continue, with sunshine today giving way to a
few showers Tuesday.
2) Snowmelt from mild temperatures, along with widespread rainfall
mid-week will bring the potential for flooding, especially near the
Tug Hill and the Black River Basin late in the week through the
weekend.
3) A pair of frontal boundaries will bring rain showers and a few
thunderstorms to the region Tuesday through Wednesday.
4) An active weather pattern is expected late in the week through
the weekend with a roller coaster of temperatures and chances
for rain and snow.
&&
.DISCUSSION...
KEY MESSAGE 1...Windy today, especially northeast of Lake Erie. Well
above average temperatures continue, with sunshine today giving way
to a few showers Tuesday.
A 40-50 knot low level jet will remain over the eastern Great Lakes
through this evening. Diurnal mixing with daytime heating will allow
for partial mixing of the stronger winds from aloft down to the
surface, although ongoing warm advection and poor lapse rates will
prevent the full mixing of available strong winds aloft. Gusts of 25-
35 mph will be common across much of the area through late
afternoon. Gusts of 35-45 mph will be found across the Niagara
Frontier where the stronger winds aloft will essentially downslope
off the stable dome of cool air over Lake Erie, locally enhancing
winds. The low level jet will remain overhead through the first half
of tonight, but surface wind gusts will rapidly diminish this
evening as the boundary layer stabilizes around sunset.
Otherwise, it will be very warm again today with highs reaching near
70 for the lower elevations of Western NY and the Finger Lakes. A
gusty SSW flow off the Lake Erie ice will keep areas near the
Niagara River much cooler, but also prevent a lake breeze along the
south shore of Lake Ontario.
Dry weather will prevail through tonight. Tuesday, the thermal
gradient will begin to tighten across the eastern Great Lakes ahead
of an approaching system. Increased isentropic upglide and moisture
transport into this baroclinic zone will bring thickening clouds
Tuesday with a few showers developing from west to east.
Temperatures will continue to run well above average Tuesday, with
highs in the 60s across Western and Central NY inland from the
lakes. Weaker synoptic scale flow will allow for lake breezes along
all the lakeshores, with much cooler temperatures close to the
lakes.
KEY MESSAGE 2...Snowmelt from mild temperatures, along with
widespread rainfall mid-week will bring the potential for flooding,
especially near the Tug Hill and the Black River Basin late in the
week through the weekend.
Upper level ridging will move into the Northeast as a trough begins
to dig into the northern Plains the first half of the week. Above
normal temperatures are expected through Wednesday and will allow
for additional snowmelt and contribute to runoff. Additionally,
periods of rainfall are expected through the weekend. Based on
satellite, COOP observations, and NOHRSC, any snow depth is confined
to the eastern Lake Ontario region, with the greatest on the Tug
Hill.
A soaking rain with the potential for thunderstorms is expected
Tuesday night through Wednesday evening. Rainfall amounts of one to
two inches is possible with this system, and will have the potential
to cause rises on area rivers and creeks. Additionally, there is a
risk for thunderstorms Wednesday which may produce locally higher
amounts. Combined with saturated ground conditions and continued
snow melt, the risk for flooding is increasing for areas east of
Lake Ontario, where substantial snow depth exists. Areas across
the Tug Hill, such as at Highmarket, still have over 30 inches
of snow on the ground as of Monday.
Rainfall amounts are expected to be less than an inch along the
Genesee River and east across the Finger Lakes region.
KEY MESSAGE 3...A pair of frontal boundaries will bring rain showers
and a few thunderstorms to the region Tuesday through Wednesday.
A Pacific-based shortwave will reach the Rockies Tuesday and a
Colorado Low will develop across the Central Plains Tuesday through
Wednesday. The strengthening low is expected to track northeast
through the central and eastern Great Lakes through Wednesday
evening. A quasi-stationary front will set-up across the forecast
area by Tuesday and a weak shortwave trough will race out ahead of
the main trough. Scattered rain showers are expected with increasing
coverage across western NY.
A plume of gulf moisture with mean precipitable water values in
the 99th percentile to outside of the 30 yr climatology for
this time of year will move into the forecast area Wednesday.
The approaching low will cause the stalled front to lift
northward as a warm front Tuesday night into early Wednesday.
Increasing ascent and low level jet forcing in the warm sector
will support widespread showers and scattered thunderstorms to
move into the region. This activity will likely peak in coverage
late Wednesday afternoon and early evening once the system's
powerful cold front begins to approach from the west.
There remains uncertainty in the potential for strong to severe
thunderstorms Wednesday through Wednesday night. Showers are
expected with a slight chance of thunderstorms Wednesday
morning. Clouds and rain will stabilize the region and
potentially lower the risk for severe weather if clearing
doesn't occur later in the day. Model guidance suggests weak
surface based instability through Wednesday afternoon. The NBM
suggests SBCABE 100-500 J/kg is expected across portions of
western NY, however confidence is low that any substantial
clearing will occur. Bulk shear is quite high ahead of the cold
front Wednesday, so can't rule out severe storms if
thunderstorms develop and/or move into the forecast area from
the southwest. The SPC day 3 currently has southwest NY in a
Marginal Risk for Severe Weather.
KEY MESSAGE 4...An active weather pattern is expected late in the
week through the weekend with a roller coaster of temperatures
and chances for rain and snow.
Significantly colder air will move into western and north-central NY
Wednesday night through Thursday. This airmass will send 850mb temps
plummeting from near -11C, with many waking up to temperatures in
the 20s (F) Thursday morning. Accompanying this much more winter-
like airmass will be chances for snow. The first opportunity for
this will be with some wrap-around and upslope snow immediately
behind the front late Wednesday night into Thursday morning. The
amount of available moisture decreases very quickly in this
timeframe so accumulations should be on the order of a dusting to a
half inch by daybreak and mainly on the higher terrain. A cold,
westerly flow will support lake enhanced snow showers mainly east of
Lake Ontario before the moisture shuts off. A few inches of snow are
possible on the Tug Hill Thursday through Thursday.
The mean 500mb pattern suggests a trough across the Great Lakes
region Friday, and then a stronger trough across the region early
next week. An active period is expected with a roller coaster of
temperatures through the weekend, before temperatures falling below
normal next week.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
For the 00Z TAFS VFR flight conditions are found, and these
conditions will continue for about the next 12 hours.
Initial concern through 06Z will be LLWS with a diminishing LLJ
still bringing marginal level of wind shear...for when surface winds
are not gusty.
Low level moisture will begin to increase late tonight and tomorrow
morning, with the outer reaches of a surface warm front bringing a
few rain showers to our region the final 12 hours of the TAF cycle.
A northeast wind will develop north of this warm front, with marine
layer stratus of IFR or low end MVFR reaching south of Lake Ontario
through the afternoon hours, with higher terrain IFR also likely
developing late in this TAF cycle.
Outlook...
Wednesday through Wednesday night...MVFR/IFR with occasional rain
showers. Chance of a few isolated thunderstorms. Windy Wednesday
night.
Thursday...Areas of MVFR/IFR with a few light snow showers likely.
Windy.
Friday...Areas of MVFR with rain/snow showers likely. Windy.
Saturday...Mainly VFR with a slight chance of a snow shower. Windy.
&&
.MARINE...
Moderate to strong southwesterlies will continue on the western half
of Lake Ontario with Small Craft Advisory conditions through early
evening before winds and waves diminish overnight. Winds will remain
elevated on the eastern half of Lake Ontario and Lake Erie as well,
but generally just below Small Craft Advisory criteria. A period of
lighter winds will then begin late tonight and last through Tuesday
before another period of stronger winds arrives by the middle of the
week.
Please note...most, if not all of the Lake Erie nearshore waters
continue to be ice covered. Waves have been omitted from the
forecast.
&&
.HYDROLOGY...
The crest will continue to move slowly down Tonawanda Creek
towards the Rapids forecast point through Tuesday. Latest river
model forecasts suggest the river might crest just below flood
stage Tuesday, but the risk is still close enough to maintain
the flood warning. Some minor lowland flooding and road closures
can occur in northeast Erie County even in the higher end of
action stage.
Some road closures are possible in low areas along the creek
from the Tonawanda Reservation downstream through the northern
portions of Newstead, Clarence, and Amherst. Given the expected
crest in the low end of the minor flood category, flooding
impacts should be limited to the typical flood prone areas along
the creek and tributary creeks.
There is still significant snowpack across the higher terrain of
the Tug Hill Plateau and western Adirondacks. Rapid snowmelt
will continue through the middle of the week, and another
significant rainfall will produce 1 to 2 inches of QPF Wednesday
through Wednesday night. The combination of already high flows
and runoff from ongoing snowmelt and additional rain will
increase the flood risk east of Lake Ontario by Wednesday night
and Thursday, with high flows then lasting through next weekend.
This includes the Black River and other rivers that drain the
Tug Hill Plateau and western foothills of the Adirondacks.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LOZ042-
043.
&&
DISCUSSION...Hitchcock/HSK/PP
AVIATION...Thomas
MARINE...Hitchcock
HYDROLOGY...HitchcockHazardous weather outlook, Mar 9, 1:34 PM EDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 134 PM EDT Mon Mar 9 2026 NYZ001>005-010>014-019>021-085-101745- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 134 PM EDT Mon Mar 9 2026 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-101745- Oswego-Jefferson-Lewis- 134 PM EDT Mon Mar 9 2026 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An extended period of warmth will hasten snowmelt through midweek. Runoff from this snowmelt and recent rains will result in rising water levels on creeks and rivers, and another round of significant rainfall will occur Wednesday through Wednesday night. The risk of flooding on the Black River and along rivers and creeks that drain the Tug Hill Plateau and western Adirondacks will increase Wednesday night and Thursday, with high flows then lasting through next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-101745- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 134 PM EDT Mon Mar 9 2026 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-101745- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 134 PM EDT Mon Mar 9 2026 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-101745- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 134 PM EDT Mon Mar 9 2026 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 1:28 PM EDT | Winter Weather Advisory | BUF | Jefferson | 22 hr |
| Mar 10, 1:35 PM EDT | Gale Watch | BUF | 14 hr | |
| Mar 10, 3:50 PM EDT | Small Craft Advisory | BUF | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.